# SDR SWAA2025032497125

- Difficulty date: February 17, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2025-136939 <[01].  REPLACED NEW GUSSET AND FASTENERS LOCATED ON BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET:174 REV:-.  SEE INDIVIDUAL SIGN-OFF BELOW.; [02] REJECTED NEW GUSSET INSTALLATION ON STEP 4 DUE TO FOUND 2 DENTS ON NEW GUSSET; [03] CORRECTED STEP 2.  REPLACED NEW GUSSET AND FASTENERS LOCATED ON BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET:174 REV:- AND PERFORMED VISUAL INSPECTION ON GUSSET AND NOT FOUND DENTS ONLY MISSING PROTECTIVE TREATMENT AND APPLIED PROTECTIVE ON GUSSET BS 500D S-19L IAW SRM B737-700 51-20-01.  MATERIAL USED: BMS10-11 PN:10P4-2+EC- 117S PRIMER SOLUTION P.O#2023-280167 SEE INDIVIDUAL SIGNOFF BELOW.; [04] CORRECTED STEP 3.  PERFORMED VISUAL INSPECTION ON GUSSET AND NOT FOUND DENTS ONLY MISSING PROTECTIVE TREATMENT AND APPLIED PROTECTIVE ON GUSSET BS 500D S-19L IAW SRM B737-700 51-20-01 MATERIAL USED: BMS10-11 PN:10P4-2+EC- 117S PRIMER SOLUTION P.O#2023-280167; [05] INSPRJCT RESOLUTION.  PERFORMED VISUAL INSPECTION ON GUSSET AND NOT FOUND DENTS ONLY MISSING PROTECTIVE TREATMENT AND APPLIED PROTECTIVE ON GUSSET BS 500D S-19L IAW SRM B737-700 51-20-01 MATERIAL USED: BMS10-11 PN:10P4-2+EC- 117S PRIMER SOLUTION P.O#2023-280167; [06] CERTIFIED CORRECTIVE ACTION 1; COMPLETED RII.
